# SDR SWAA2021072127250

- Difficulty date: October 30, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Pulled
- Location: Bs 540 Rbl45-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT UPPER WEB FASTENERS PULLED THRU; BS 540; RBL 45 TO RBL 60; WL 208; MARKED / REMOVED AND REPLACED CABIN FLOOR SUPPORT AT BS 540; RBL 45 - RBL 60; WL 208 IAW SRM 51-40-02-0G-0; DWG 143A0060
